Vol. 16, No. 3, 1966

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Algebras and fiber bundles

James Michael Gardner Fell

Vol. 16 (1966), No. 3, 497–503
Abstract

Let A be an associative algebra and Ân the family of all equivalence classes of irreducible representations of A of dimension exactly n. Topologizing Ân as in a paper about to appear in the Transactions of the American Mathematical Society, we show that for each n, A gives rise to a fiber bundle having Ân as its base space and the n×n total matrix algebra as its fiber.

Mathematical Subject Classification
Primary: 16.40
Secondary: 16.80
Milestones
Received: 11 November 1964
Published: 1 March 1966
Authors
James Michael Gardner Fell